American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 47 of 47 found      Go to page: 1 2

[31] John Conway, John McKay and Abdellah Sebbar. On the discrete groups of Moonshine. Proc. Amer. Math. Soc. 132 (2004) 2233-2240. MR 2052398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Stephen S. Gelbart and Stephen D. Miller. Riemann's zeta function and beyond. Bull. Amer. Math. Soc. 41 (2004) 59-112. MR 2015450.
Abstract, references, and article information   
View Article: PDF

[33] Peter Sarnak. Spectra of hyperbolic surfaces. Bull. Amer. Math. Soc. 40 (2003) 441-478. MR 1997348.
Abstract, references, and article information   
View Article: PDF

[34] YoungJu Choie and Winfried Kohnen. Special values of elliptic functions at points of the divisors of Jacobi forms. Proc. Amer. Math. Soc. 131 (2003) 3309-3317. MR 1990618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Heng Huat Chan, Kok Seng Chua and Patrick Solé. Quadratic iterations to ${\pi}$ associated with elliptic functions to the cubic and septic base. Trans. Amer. Math. Soc. 355 (2003) 1505-1520. MR 1946402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alexis Kouvidakis. Theta line bundles and the determinant of the Hodge bundle. Trans. Amer. Math. Soc. 352 (2000) 2553-2568. MR 1709775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Hershel M. Farkas and Irwin Kra. On the quintuple product identity. Proc. Amer. Math. Soc. 127 (1999) 771-778. MR 1487364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Anand Dessai and Rainer Jung. On the rigidity theorem for elliptic genera. Trans. Amer. Math. Soc. 350 (1998) 4195-4220. MR 1608301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Noriko Yui and Don Zagier. On the singular values of Weber modular functions. Math. Comp. 66 (1997) 1645-1662. MR 1415803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Seng-Kiat Chua and San Ling. On the rational cuspidal subgroup and the rational torsion points of $J_0(pq)$. Proc. Amer. Math. Soc. 125 (1997) 2255-2263. MR 1396972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Harvey Cohn. Half-step modular equations . Math. Comp. 64 (1995) 1267-1285. MR 1284665.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Li-Chien Shen. On some cubic modular identities . Proc. Amer. Math. Soc. 119 (1993) 203-208. MR 1152291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Harvey Cohn. Fricke's two-valued modular equations . Math. Comp. 51 (1988) 787-807. MR 935079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Richard A. Cavaliere. New results on automorphic integrals and their period functions . Trans. Amer. Math. Soc. 301 (1987) 401-412. MR 879581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Shigeaki Tsuyumine. Factorial property of a ring of automorphic forms . Trans. Amer. Math. Soc. 296 (1986) 111-123. MR 837801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jon Borwein. Some modular identities of Ramanujan useful in approximating $\pi$ . Proc. Amer. Math. Soc. 95 (1985) 365-371. MR 806072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Roscoe Woods. The elliptic modular functions associated with the elliptic norm curve $E\sp 7$ . Trans. Amer. Math. Soc. 23 (1922) 179-197. MR 1501197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 47 of 47 found      Go to page: 1 2